# SDR CHQA200500105

- Difficulty date: May 30, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N832RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145676
- Aircraft time: 7,157 hours, 6,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN AIRSTAIR DOOR EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED MAIN DOOR STAIRS EMERGENCY LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
